# SDR UPS98827991

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Ws 10-26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING I/B LEADING EDGE UPPER CHORD XFS 10.0 TO 26.25 HAS HEAVY EXFOLIATION CORROSION.  REPAIRED IAW SRM 57-2-1.
